Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 104, NWS Atlanta, GA

April 20, 2020Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2020, 2:11 AM EDT for Crisp County, Wilcox County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2020, 2:11 AM EDT (06:11 UTC)
Expired
Apr 20, 2020, 3:00 AM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 11:13 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2182 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
3.5
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS52 KFFC 200611
SVRFFC
GAC081-315-200700-
/O.NEW.KFFC.SV.W.0104.200420T0611Z-200420T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
211 AM EDT Mon Apr 20 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilcox County in central Georgia...
  Crisp County in central Georgia...

* Until 300 AM EDT.

* At 211 AM EDT, a severe thunderstorm was located over Fort Early,
  or 10 miles southwest of Cordele, moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Abbeville, Rochelle, Arabi, Pitts, East Crisp, Fort Early,
  Georgia Veterans Memorial St Pk, Antioch Church, Seville, Hatley,
  Browning, Raines, Double Run, Wenona and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3193 8392 3197 8393 3204 8330
      3202 8329 3201 8330 3200 8328 3199 8329
      3195 8326 3195 8324 3189 8320 3187 8318
      3185 8318 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0611Z 266DEG 49KT 3188 8392 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
961 
WWUS52 KFFC 200636
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
236 AM EDT Mon Apr 20 2020

GAC081-315-200700-
/O.CON.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-Crisp GA-
236 AM EDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR WILCOX AND EASTERN CRISP COUNTIES...

At 236 AM EDT, a severe thunderstorm was located near Pitts, or 13
miles southwest of Abbeville, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Arabi, Pitts, East Crisp, Browning, Double Run,
Antioch Church, Owensboro, Seville and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3204 8330 3202 8329 3201 8330 3200 8328
      3199 8329 3195 8326 3195 8324 3189 8320
      3187 8318 3185 8318 3185 8361 3180 8361
      3180 8374 3199 8371
TIME...MOT...LOC 0636Z 266DEG 49KT 3190 8352 

HAIL...<.75IN
WIND...60MPH
 
$$
509 
WWUS52 KFFC 200641
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
241 AM EDT Mon Apr 20 2020

GAC081-200650-
/O.CAN.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Crisp GA-
241 AM EDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRISP COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.

LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
      3201 8330 3200 8328 3199 8329 3195 8326
      3195 8324 3190 8320 3189 8320 3187 8318
      3185 8318
TIME...MOT...LOC 0640Z 266DEG 49KT 3191 8344 

$$

GAC315-200700-
/O.CON.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-
241 AM EDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR WILCOX COUNTY...

At 240 AM EDT, a severe thunderstorm was located over Owensboro, or 9
miles southwest of Abbeville, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Double Run, Antioch Church,
Owensboro and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
      3201 8330 3200 8328 3199 8329 3195 8326
      3195 8324 3190 8320 3189 8320 3187 8318
      3185 8318
TIME...MOT...LOC 0640Z 266DEG 49KT 3191 8344 

HAIL...<.75IN
WIND...60MPH
 
$$
835 
WWUS52 KFFC 200655
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
255 AM EDT Mon Apr 20 2020

GAC315-200705-
/O.EXP.KFFC.SV.W.0104.000000T0000Z-200420T0700Z/
Wilcox GA-
255 AM EDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR WILCOX COUNTY WILL EXPIRE AT
300 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia.

LAT...LON 3185 8361 3200 8361 3204 8330 3202 8329
      3201 8330 3200 8328 3199 8329 3195 8326
      3195 8324 3190 8320 3189 8320 3187 8318
      3185 8318
TIME...MOT...LOC 0655Z 266DEG 49KT 3192 8323 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:50 AM EDT, 21 minutes earlier.

Area forecast discussion, Apr 20, 1:50 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
150 AM EDT Mon Apr 20 2020

.PREV DISCUSSION... /Issued 930 PM EDT Sun Apr 19 2020/

Update...

No changes at this time. Rain and thunderstorms will continue to
train across much of north and central GA. Strongest storms may
continue across Columbus to Macon area.

41

Previous...

SHORT TERM /Tonight through Monday Night/...

Warm front and sharp sfc instability gradient continues to remain a
bit farther south and flirting with the southernmost tier of
counties or even just a tier even farther south. Some of the
stronger convective triggering has still been on the northern
elevated CAPE side. An axis of training cells and heavier rain has
set up mainly along and south of a zone near Columbus to Macon and
flash flooding concerns could ramp up shortly given upstream trends
back in AL and fairly good consensus in CAMs. The Flash Flood Watch
continues for the southern majority of the area - see Hydrology
section below for more details.

While parts of north GA transitioned to a lull in precip coverage,
we are still in an open upper wave and could easily fill back in
ahead of main trough axis later tonight. This feature with attendant
sfc low and a strong LLJ kicking in late this evening into the early
morning hours looks to allow for the last one to two rounds of
strong to severe storms even farther north with possible bowing
segments or QLCS anywhere from the Atlanta metro into all of central
GA. SPC has maintained the MDT risk across central GA with a tighter
gradient of Enhanced/Marginal north.

Expect rapidly improving conditions with some enhanced NW gradient
winds in the post frontal regime for Monday. Highs will be mainly
in the low 70s north to mid 70s south and then lows Monday night
generally ranging from the upper 40s to low 50s.

Baker

LONG TERM /Tuesday through Sunday/...

Dry conditions will prevail at the onset of the long-term forecast
period. A reinforcing dry cold front will push through the area on
Tuesday, bringing breezier conditions during the day and cooler
overnight temperatures. Surface high pressure will gradually shift
eastward through the day Wednesday with one more dry day through
Wednesday night.

By Thursday, the next storm system will be quickly approaching.
While there is fairly good model agreement regarding the general
track of the surface low on Thursday, some discrepancies remain with
the ECMWF favoring a slightly more southerly track across the
Tennessee Valley while the GFS is more northerly across the Ohio
Valley. Convective parameters do favor some severe potential on
Thursday, though questions remain regarding the quality of
instability. Additionally, rainfall totals of 1-2" again look
probable with this system.

Behind this strong midweek system, model discrepancies increase
significantly by late week into next weekend. Given substantial
differences in timing and evolution by this time frame, maintained
a return to chance PoPs by the weekend.

Willis

HYDROLOGY...
The Flash Flood watch remains in effect generally along and south
of the I-20 corridor through tonight into early Monday. While one
to two and a half inches have fallen already, an additional one to
four inches and locally higher amounts are possible through
tonight. Heavy rainfall will likely lead to localized flooding.
Flooding of low-lying areas, creeks and streams can be expected
with additional larger river rises anticipated as well, well after
the rain ends.

Baker

&&

.AVIATION...
06Z Update...
IFR/LIFR conditions expected through 12-14Z with improvements to
VFR after 16Z. Winds will shift from the south and southwest to
northwest after 12Z increasing to near 10kts throughout the
afternoon with isolated low end gusts near 20kts. Area of showers
and thunderstorms will push through the TAF sites, exiting
between 11-14Z.

//ATL Confidence...
06Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  49  74  45 /  80   0   5   0
Atlanta         70  51  73  46 /  60   0   5   0
Blairsville     66  44  67  38 /  70   5  10   0
Cartersville    70  48  74  43 /  50   0   5   0
Columbus        75  53  78  50 /  40   0   5   0
Gainesville     71  50  71  44 /  70   0   5   0
Macon           75  51  78  48 /  80   0   5   0
Rome            71  48  74  43 /  40   0   5   0
Peachtree City  72  49  75  46 /  50   0   5   0
Vidalia         76  56  80  53 /  70  10   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT this morning for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 7 AM EDT this morning for the following
zones: Crisp...Dooly...Pulaski...Stewart...Sumter...Webster...
Wilcox.

&&

SHORT TERM...Atwell
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 21 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
440 AM EDT Sun Apr 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
440 AM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected across
central and portions of north Georgia this afternoon and tonight.
The greatest threat can be expected along and south of I-20 with
Central Georgia most favored for strong, long-track tornadoes
along with damaging winds and large hail.

A flash flood watch is in effect for central and portions
of north Georgia. Heavy rain across the area will likely lead to
localized flooding. Refer to the Flash flood watch / ATLFFAFFC /
for more information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Strong thunderstorms will be possible over portions of east and
central Georgia early Monday.

Another round of potentially strong thunderstorms is expected
across north and central Georgia on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and tonight
across central and portions of north Georgia, along and south of I-20.
Please relay any information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 19, 10:33 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FLASH FLOOD      3 ENE GOAT ROCK LAKE    32.63N  85.03W
04/19/2020                   HARRIS             GA   EMERGENCY MNGR

            CANNON RD OFF HWY 315 NEAR FORTSON AND WHITESVILLE RD
            IN FORTSON ARE FLOODED AND BLOCKED OFF.

&&

EVENT NUMBER FFC2000594

NM
Local storm report, Apr 19, 10:51 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 WNW BONAIRE           32.55N  83.61W
04/19/2020                   HOUSTON            GA   EMERGENCY MNGR

            COUNTY RD AND GAIL RD IN BONAIRE ARE BOTH CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER FFC2000595

NM
Local storm report, Apr 19, 11:08 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FLASH FLOOD      1 SSE GREEN ISLAND HILL 32.52N  85.00W
04/19/2020                   MUSCOGEE           GA   SOCIAL MEDIA

            BASEMENT REPORTED FLOODED NEAR THE INTERSECTION OF
            CASCADE RD AND ROARING BRANCH RD

&&

EVENT NUMBER FFC2000596

NM
Local storm report, Apr 19, 11:27 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FLASH FLOOD      3 NW PERRY              32.49N  83.76W
04/19/2020                   HOUSTON            GA   EMERGENCY MNGR

            IVERNESS DR IN PERRY IS CLOSED DUE TO WATER OVER THE
            ROADWAY. PERRY PARKWAY NEAR AIRPORT RD ALSO HAS ONE LANE
            CLOSED DUE TO WATER OVER THE ROADWAY.

&&

EVENT NUMBER FFC2000597

NM
Special weather statement, Apr 20, 12:51 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1251 AM EDT Mon Apr 20 2020

GAZ102-103-200530-
Stewart GA-Webster GA-
1251 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND WEBSTER COUNTIES
UNTIL 130 AM EDT...

At 1251 AM EDT...a strong thunderstorm was over Osco, or over
Eufaula...moving east at 65 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Weston, Seminole, Charles, Kimbrough,
Westville, Brooklyn, Leveretts, Troutman, Omaha, Sanford, Church
Hill, Centerpoint, Dumas, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
      3209 8504 3213 8506 3218 8501 3220 8496
      3222 8498 3222 8493 3223 8492 3223 8482
      3222 8480 3223 8480 3223 8462 3219 8459
      3217 8454 3213 8453 3213 8443 3193 8444
TIME...MOT...LOC 0451Z 261DEG 56KT 3188 8520

WIND...50MPH
Special weather statement, Apr 20, 1:30 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 AM EDT Mon Apr 20 2020

GAZ104>106-200630-
Crisp GA-Dooly GA-Sumter GA-
130 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY AND SUMTER COUNTIES
UNTIL 230 AM EDT...

At 129 AM EDT...a strong thunderstorm was over Leveretts, or 8 miles
south of Preston...moving east at 65 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Americus, Cordele, Vienna, Plains, Arabi, Pinehurst, Leslie, Lilly,
De Soto, Desoto, Cobb, Sumter, Lamar, Richwood, Croxton Crossroads,
New Era, Huntington, Pennington, Friendship and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3190 8393 3191 8392 3192 8434
      3187 8434 3197 8444 3216 8443 3217 8403
      3218 8403 3222 8361 3181 8361 3181 8381
TIME...MOT...LOC 0529Z 266DEG 57KT 3194 8457

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson10 hr
Apr 19, 8:49 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee26 min
Apr 19, 9:01 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding30 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCFayette, Spalding53 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCMeriwether, Pike13 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson46 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter21 days
Apr 19, 9:03 PM EDTRiver Flood WarningFFCDeKalb, Rockdale40 hr
Apr 19, 9:03 PM EDTRiver Flood WarningFFCNewton, Rockdale56 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard19 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee54 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson15 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson21 days
Apr 19, 9:15 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Apr 19, 9:17 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs21 days
Apr 19, 9:31 PM EDTRiver Flood WarningFFCDooly28 hr
Apr 19, 9:37 PM EDTRiver Flood WarningFFCPulaski48 hr
Apr 19, 9:42 PM EDTRiver Flood WarningFFCJones25 hr
Apr 19, 9:44 PM EDTSpecial Weather StatementFFCMacon, Schley31 min
Apr 19, 9:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 19, 9:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster49 min
Apr 19, 10:49 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 20, 12:11 AM EDTFlash Flood WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more6 hr
Apr 20, 12:51 AM EDTSpecial Weather StatementFFCStewart, Webster39 min
Apr 20, 1:00 AM EDTSevere Thunderstorm WarningFFCStewart, Webster45 min
Apr 20, 1:30 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter60 min
Apr 20, 2:58 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler32 min
Apr 20, 7:38 AM EDTRiver Flood WarningFFCTroup21 hr
Apr 20, 7:44 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.